Proceedings of the Japan Academy

The solution spaces of non-linear partial differential equations of elliptic type on compact manifolds

Toshikazu Sunada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 385-389.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519288

Digital Object Identifier
doi:10.3792/pja/1195519288

Mathematical Reviews number (MathSciNet)
MR0328971

Zentralblatt MATH identifier
0279.58016

Subjects
Primary: 58G99

Citation

Sunada, Toshikazu. The solution spaces of non-linear partial differential equations of elliptic type on compact manifolds. Proc. Japan Acad. 49 (1973), no. 6, 385--389. doi:10.3792/pja/1195519288. https://projecteuclid.org/euclid.pja/1195519288


Export citation

References

  • J. Moser: A new technique for the construction of solutions of non-linear differential equations. Proc. Nat. Acad. U. S. A., 47, 1824-1831 (1961).
  • R. S. Palais: Foundation of Global Non-linear Analysis. W. A. Benjamin, Inc. (1968).
  • A. Douglis and L. Nirenberg: Interior estimate for elliptic systems of partial differential equations. Comm. Pure Appl. Math., 8, 503-538 (1955).